# SDR FDEA201303060503

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT BS 1640, LBL 30-LBL 60 HAS CORROSION ON LOWER SKIN UNDER   NUTCLIP HOLES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.  R & R FLOORBEAM BS 1640 IAW SRM  51-40-02 AND DWG 146N5089.   MAJOR REPAIR.
